| Model Number |
H74939171080410 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k141597.
Event or Problem Description
It was reported that removal difficulty occurred.The target lesion was located at a vessel of below the knee.An 8.0 x 40, 135cm mustang balloon catheter was selected for use.During the procedure, the balloon could not be retracted.The procedure was completed another of the same device.No complications were reported, and the patient was stable post procedure.
Event or Problem Description
It was reported that removal difficulty occurred.The target lesion was located at a vessel of below the knee.An 8.0 x 40, 135cm mustang balloon catheter was selected for use.During the procedure, the balloon could not be retracted.The procedure was completed another of the same device.No complications were reported, and the patient was stable post procedure.It was further reported that the device was simply pulled out and there was no device fragments left inside the patient's body.
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.G4 - additional premarket / 510(k): k141597.Device evaluated by mfr: the device was returned for evaluation.A visual examination of the returned device found that the balloon had been inflated and was not refolded.It is not known when the balloon was subjected to positive pressure.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft and to the tip.No other issues were identified during the product analysis.